# SDR UPS05243710

- Difficulty date: January 7, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 57,903 hours, 29,936 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Casting
- Part number: 64834315
- Condition: Corroded
- Location: Nr 3 K-Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 3 KRUEGER FLAP INBOARD HINGE, FIXED LEADING EDGE CASTING HAS EVIDENCE OF INTERGRANULAR CORROSION.  REPLACED AND INSTALLED NEW CASTING IAW DRG 64-8343.
